# SDR CA070111011

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON RETRACTION AFTER LANDING L 5 DEG, R 6 DEG. AFTER LANDING, FOUND SNOW COMPACTED, ALL SNOW REMOVED, FLAPS CYCLED.  (TC NR 20070111011)
